# SDR FDEA202106061570

- Difficulty date: June 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LE INTERNAL STRUCTURE AT XORS 562 AND APPROX 18" AFT OF LE -   FORMER/FRAME IS CRACKED APPROX .750" IN LENGTH. CRACKED CONFIRMED WITH HFEC   AND ENDS MARKED. REPLACED DOUBLER REF DAC DWG ARB3954 & SRM 51-33-01 VOL II MD10-30
